Intrinsic volumes and f-vectors of random polytopes.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 671-699
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__285_1_164623,
author = {Imre B\'ar\'any},
title = {Intrinsic volumes and f-vectors of random polytopes.},
journal = {Mathematische Annalen},
pages = {671--699},
year = {1989},
volume = {285},
number = {1},
zbl = {0696.52005},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164623/}
}
Imre Bárány. Intrinsic volumes and f-vectors of random polytopes.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 671-699. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164623/